# SDR ABXA20170603067

- Difficulty date: June 3, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,233 hours, 43,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 368256191534101
- Condition: Open
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, IN THE CEILING BY THE L1 ENTRY DOOR, THE DESCENT DEVICE CONTAINER'S DOOR OPENED AND ONE DESCENT DEVICE UNWOUND TO THE FLOOR. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), THE DESCENT DEVICE WAS REPLACED WITH A SERVICEABLE DESCENT DEVICE AND THE CONTAINER'S DOOR WAS CLOSED. THE CAUSE FOR THE DESCENT DEVICE CONTAINER'S DOOR OPENING AND THE DESCENT DEVICE DROPPING OUT IS UNKNOWN.
